A mathematical model for meandering rivers with varying width
Version of Record online: 5 SEP 2013
©2013. American Geophysical Union. All Rights Reserved.
Journal of Geophysical Research: Earth Surface
Volume 118, Issue 3, pages 1641–1657, September 2013
How to Cite
2013), A mathematical model for meandering rivers with varying width, J. Geophys. Res. Earth Surf., 118, 1641–1657, doi:10.1002/jgrf.20084., and (
- Issue online: 15 OCT 2013
- Version of Record online: 5 SEP 2013
- Accepted manuscript online: 17 JUN 2013 12:00AM EST
- Manuscript Accepted: 31 MAY 2013
- Manuscript Revised: 27 MAY 2013
- Manuscript Received: 27 JUL 2012
|Readme_Auxiliary_Material.txt||plain text document||0K||Supporting Information|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.